# SDR FDEA202109132297

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 84,967 hours, 43,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210619
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E CRACKED AT #3 SLAT INBD TRACK. REPAIRED ALL NOTED AREAS ON L/W FIXED LE BEHIND #3 SLAT IAW B757 SRM 57-41-01-2R FIG   201 SHEET 8 AND SRM 51-70-07-OG AND FIG 10.
